... hours ago. It didn't kick in until yesterday evening
Aleve like other NSAIDs is known to cause potential stomach or intestinal damage. It's advisable you stop taking Aleve altogether after your reaction. If this isn't something you're willing to consider, the. Coating your stomach with something like Kefir or true Greek style yogurt can help protect your stomach lining, but there is still risk of damage. Your doctor can prescribe an NSAID with a special coating built in or there is also topical cream available, which greatly reduces risk of side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2010 • 1 answer
Updated 17 Jan 2012 • 3 answers
Updated 1 Jan 2018 • 1 answer
Updated 20 Dec 2015 • 1 answer
Have to take Aleve for jaw inflammation. One at night and two in the morning - it gave me heartburn?
Updated 8 Jun 2018 • 1 answer